# SDR DL757010741

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 36,726 hours, 17,913 cycles
- Engine: Pwa PW2037
- Engine time: 27,639 hours, 13,262 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 27,639 hours, 13,262 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO GATE A31, NR 2 ENG TAILPIPE FIRE.  MTC MOTORED ENG AND EXTINGUISHED FIRE.  FOUND NR 5 BEARING SCAV TUBE CLOGGED.  C/W OPN 2002, NR 5 SCAV TUBE CLEANING.
